On the growth of the function $\Phi(r_1,\dots,r_n)$, convex with respect to $\ln r_1,\dots,\ln r_n$
Doklady Akademii Nauk, Tome 172 (1967) no. 5, pp. 1028-1031
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_5_a9,
author = {L. I. Ronkin},
title = {On the growth of the function $\Phi(r_1,\dots,r_n)$, convex with respect to $\ln r_1,\dots,\ln r_n$},
journal = {Doklady Akademii Nauk},
pages = {1028--1031},
year = {1967},
volume = {172},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_5_a9/}
}
L. I. Ronkin. On the growth of the function $\Phi(r_1,\dots,r_n)$, convex with respect to $\ln r_1,\dots,\ln r_n$. Doklady Akademii Nauk, Tome 172 (1967) no. 5, pp. 1028-1031. http://geodesic.mathdoc.fr/item/DAN_1967_172_5_a9/